MathSciNet Relay Station
MathSciNet bibliographic data
MR2282552 65L99 (26A33)
Momani, Shaher; Shawagfeh, Nabil Decomposition method for solving fractional Riccati differential equations. Appl. Math. Comput. 182 (2006), no. 2, 1083–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement